# SDR SWAA2023083085198

- Difficulty date: August 2, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE HAS CORROSION IN/AROUND NUTPLATE HOLES AT BS 767 TO 787.<[01] REJECT: IN THE MEASUREMENTS SECTION; ITEM #20 STATES 'YES' FOR THERE BEING A PICTURE ATTACHED WHEN THERE ARE NO PICTURES CURRENTLY ATTACHED. SEE STEP #1 FOR REJECT.;[02] R/R SHIELD PER SRM 51-40-02;[03] VERIFIED SHIELD R&R;[04] PARTS UPDATED
